5 doctors weighed in:

Have been taking about .5 mg Klonopin (clonazepam) daily for 4 months for anxiety. Will withdrawal symptoms be severe if I quit cold turkey?

5 doctors weighed in
Dr. Kenneth Adler
Psychiatry
4 doctors agree

In brief: Check with your doct

Stopping .5 Klonopin (clonazepam) if only once daily should not cause problem. Anxiety may increase if no other treatment.
Discuss with treating physician

In brief: Check with your doct

Stopping .5 Klonopin (clonazepam) if only once daily should not cause problem. Anxiety may increase if no other treatment.
Discuss with treating physician
Dr. Kenneth Adler
Dr. Kenneth Adler
Thank
1 comment
Dr. Michael Finkelstein
Agree misread Amt as .5 qid
Dr. Michael Finkelstein
Internal Medicine

In brief: Taper

Kl on opinion needs to be withdrawn slowly you can have seizures

In brief: Taper

Kl on opinion needs to be withdrawn slowly you can have seizures
Dr. Michael Finkelstein
Dr. Michael Finkelstein
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available